skip to main content
Resource type Show Results with: Show Results with: Index

2 Results  for Central Connecticut State University

Refined by: List of all Versions remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to e-Shelf

EXPONENTIAL CONVERGENCE OF GAUSS-JACOBI QUADRATURES FOR SINGULAR INTEGRALS OVER SIMPLICES IN ARBITRARY DIMENSION

Chernov, Alexey ; Schwab, Christoph

SIAM Journal on Numerical Analysis, 1 January 2012, Vol.50(3), pp.1433-1455 [Peer Reviewed Journal]

Archival Journals (JSTOR)

Full text available online

2
Material Type:
Article
Add to e-Shelf

Exponential Convergence of Gauss--Jacobi Quadratures for Singular Integrals over Simplices in Arbitrary Dimension

Chernov, Alexey ; Schwab, Christoph

SIAM Journal on Numerical Analysis, 2012, Vol.50(3), pp.1433-1455 [Peer Reviewed Journal]

© ProQuest LLC All rights reserved

Full text available online

2 Results  for Central Connecticut State University

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Searching Remote Databases, Please Wait